# SDR SWAA100668

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 58,533 hours, 56,758 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6517685
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR AFT FRAME CRACKED 2ND STOP FITTING DOWN.  REMOVED AND REPLACED R1 DOOR PER MM.
